Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68416


Title: Working with Tropical Meromorphic Functions of One Variable
Authors: 蔡炎龍
Tsai,Yen-lung
Contributors: 應數系
Date: 2012.04
Issue Date: 2014-08-07 11:35:09 (UTC+8)
Abstract: In this paper, we survey and study definitions and properties of tropical polynomials, tropical rational functions and in general, tropical meromorphic functions, emphasizing practical techniques that can really carry out computations. For instance, we introduce maximally represented tropical polynomials and tropical polynomials in compact forms to quickly find roots of given tropical polynomials. We also prove the existence and uniqueness of tropical theorems for meromorphic functions with prescribed roots and poles. Moreover, we explain the relations between classical and tropical meromorphic functions. Different definitions and applications of tropical meromorphic functions are discussed. Finally, we point out the properties of tropical meromorphic functions are very similar to complex ones and prove some tropical analogues of theorems in complex analysis.
Relation: Taiwanese Journal of Mathematics,16(2),691-712
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
691-712.pdf1354KbAdobe PDF974View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing